For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 1, 2020, Pages 25-31                                                                DOI:10.11948/20180155
An application of Jack-Fukui-Sakaguchi Lemma
Mamoru Nunokawa,Janusz Sokol,Huo Tang
Keywords:Bazilevic function, close-to-convex functions, convex functions, starlike functions.
Abstract:
      We present some applications of Jack-Fukui-Sakaguchi Lemma which become sufficient criteria for a function to be in the class of strongly starlike, strongly close-to-convex or in the other classes.
PDF      Download reader